Hovey, Edmund O. (1902) The Palæontological Collections of the Geological Department of the American Museum of Natural History. The Journal of Geology, 10 (3) 252-255 doi:10.1086/621001

Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | The Palæontological Collections of the Geological Department of the American Museum of Natural History | ||
Journal | The Journal of Geology | ||
Authors | Hovey, Edmund O. | Author | |
Year | 1902 (April) | Volume | 10 |
Issue | 3 | ||
Publisher | University of Chicago Press | ||
Download URL | https://www.journals.uchicago.edu/doi/pdf/10.1086/621001 | ||
DOI | doi:10.1086/621001 | ||
Generate Citation Formats | |||
Mindat Ref. ID | 175341 | Long-form Identifier | mindat:1:5:175341:1 |
GUID | 0 | ||
Full Reference | Hovey, Edmund O. (1902) The Palæontological Collections of the Geological Department of the American Museum of Natural History. The Journal of Geology, 10 (3) 252-255 doi:10.1086/621001 | ||
Plain Text | Hovey, Edmund O. (1902) The Palæontological Collections of the Geological Department of the American Museum of Natural History. The Journal of Geology, 10 (3) 252-255 doi:10.1086/621001 | ||
In | (1902, April) The Journal of Geology Vol. 10 (3) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.